Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hiroki Tanabe
Title: Equations of evolution
Additional book information: translated from Japanese by N. Mugibayashi and H. Haneda, Monographs and Studies in Mathematics, No. 6, Pitman, London-San Francisco-Melbourne, 1979, xii + 260 pp., $42.00.

References [Enhancements On Off] (What's this?)

  • 1. T. Kato, Quasi-linear equations of evolution, with applications to partial differential equations, Proc. Sympos. Dundee, 1974, Lecture Notes in Math., no. 448, Springer-Verlag, Berlin and New York, 1975, pp. 25-70. MR 407477
  • 2. Tosio Kato, On the Korteweg-de Vries equation, Manuscripta Math. 28 (1979), no. 1-3, 89–99. MR 535697,

Review Information:

Reviewer: Jerome A. Goldstein
Journal: Bull. Amer. Math. Soc. 3 (1980), 891-894
American Mathematical Society